American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Henri Darmon and Victor Rotger. Diagonal cycles and Euler systems II: The Birch and Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-functions. J. Amer. Math. Soc. 30 (2017) 601-672.
Abstract, references, and article information   
View Article: PDF

[2] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[3] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[4] Jennifer S. Balakrishnan, Kiran S. Kedlaya and Minhyong Kim. Appendix and erratum to “Massey products for elliptic curves of rank 1”. J. Amer. Math. Soc. 24 (2011) 281-291. MR 2726605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Minhyong Kim. Massey products for elliptic curves of rank $1$. J. Amer. Math. Soc. 23 (2010) 725-747. MR 2629986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. A. Helfgott and A. Venkatesh. Integral points on elliptic curves and $3$-torsion in class groups. J. Amer. Math. Soc. 19 (2006) 527-550. MR 2220098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bjorn Poonen. Hilbert's Tenth Problem and Mazur's Conjecture for large subrings of $\mathbb{Q}$. J. Amer. Math. Soc. 16 (2003) 981-990. MR 1992832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christophe Breuil, Brian Conrad, Fred Diamond and Richard Taylor. On the modularity of elliptic curves over $\mathbf{Q}$: Wild $3$-adic exercises. J. Amer. Math. Soc. 14 (2001) 843-939. MR 1839918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. L. Stewart and J. Top. On ranks of twists of elliptic curves and power-free values of binary forms . J. Amer. Math. Soc. 8 (1995) 943-973. MR 1290234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Gouvêa and B. Mazur. The square-free sieve and the rank of elliptic curves . J. Amer. Math. Soc. 4 (1991) 1-23. MR 1080648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia